Previous |  Up |  Next


Title: On the limits of sequences of Darboux a.e. quasi-continuous functions (English)
Author: Grande, Z.
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 34
Issue: 2
Year: 1993
Pages: 41-46
Category: math
MSC: 26A15
MSC: 26A21
MSC: 54A20
idZBL: Zbl 0802.26002
idMR: MR1282964
Date available: 2012-10-05T23:51:54Z
Last updated: 2012-10-06
Stable URL:


Files Size Format View
ActaCarolinae_034-1993-2_6.pdf 463.1Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo